# SDR UALA2009101203181

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 53,671 hours, 19,494 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CALC ISSUES, FLT DIVERTED.  CHECKED PFR'S NO MESSAGES.  BITE TEST ON FAC.  NO MESSAGES.  RESET FUEL QTY LEVELS.  DRIP STICK LEVELS MATCH.  INITIALIZED MCDU TO LGA AND MATCHES ROUTE TO LGA.  CONFIRMED WITH SAMC.  AIRCRAFT FUEL SYSTEM, OPS NORMAL.  NO PROBLEMS FOUND.
